# SDR AALA20020219

- Difficulty date: February 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR WOULD NOT COME ON LINE AFTER ENGINE START.  DEFERRED RIGHT IDG INOPERATIVE AS PER MEL 24-03 AUTH LGW2-182DC-A PLACARD INSTALLED MPM 24-03 ACCOMPLISHED, ENTERED IN MIC.  REMOVED AND REPLACED RIGHT ENGINE IDG AS PER MM 24-11-01-4.  ALL OPS AND LEAK CHECKS NORMAL.  CLEARED MEL 24-03 AUGH 2-182DC-A CLEARED MIC SHEET.  (M)
